# SDR CALA9800781

- Difficulty date: May 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69741
- Make and model: Boeing 727224
- Aircraft serial: 22250
- System (JASC): 5260 · Entrance Stairs
- Part: Step
- Condition: Corroded
- Location: Aft Airstairs
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT AIRSTAIRS NR 8 STEP PANEL CORRODED.  REMOVED CORRODED AREA, FABRICATED, TREATED AND INSTALLED REPAIR SECTION PER SRM 51-40-2, 51-10-2 AND MM 51-20-11.
